American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Alexander M. Blokh. Pointwise-recurrent maps on uniquely arcwise connected locally arcwise connected spaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Lori Alvin. Hofbauer towers and inverse limit spaces. Proc. Amer. Math. Soc. 141 (2013) 4039-4048.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Blokh. Recurrent and periodic points in dendritic Julia sets. Proc. Amer. Math. Soc. 141 (2013) 3587-3599.
Abstract, references, and article information   
View Article: PDF

[4] Alexander Blokh, Clinton Curry and Lex Oversteegen. Finitely Suslinian models for planar compacta with applications to Julia sets. Proc. Amer. Math. Soc. 141 (2013) 1437-1449.
Abstract, references, and article information   
View Article: PDF

[5] Richard Swanson. Nonconjugate pointed generalized solenoids with shift equivalent $\pi_1$-actions. Proc. Amer. Math. Soc. 140 (2012) 3581-3586.
Abstract, references, and article information   
View Article: PDF

[6] Jan van Mill and Murat Tuncali. Plane continua and totally disconnected sets of buried points. Proc. Amer. Math. Soc. 140 (2012) 351-356. MR 2833545.
Abstract, references, and article information   
View Article: PDF

[7] Christopher Mouron. Positive entropy homeomorphisms of chainable continua and indecomposable subcontinua. Proc. Amer. Math. Soc. 139 (2011) 2783-2791. MR 2801619.
Abstract, references, and article information   
View Article: PDF

[8] Piotr Koscielniak and Piotr Oprocha. Shadowing, entropy and a homeomorphism of the pseudoarc. Proc. Amer. Math. Soc. 138 (2010) 1047-1057. MR 2566570.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1